# SDR CA020722014

- Difficulty date: July 19, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 685029
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE THE NR 2 ENGINE REDUCTION GEARBOX CHIP LIGHT ILLUMINATED. PRECAUTIONARY SHUTDOWN ACCOMPLISHED. MAINTENANCE FOUND A SMALL METALLIC SLIVER ON SIDE MAGNETIC PLUG. MAINTENANCE CLEANED AND REINSTALLED PLUGS, GOUND RUN CARRIED OUT BEFORE RETURN TO SERVICE.
